# SDR C77A20150718002

- Difficulty date: July 18, 2015
- Submitted: July 18, 2015
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 21,421 hours, 12,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065699004
- Condition: Corroded
- Location: Fuselage
- Part time: 10,579 hours, 6,008 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, RT FLOORBEAM, PN 170-65699-004, HAS EXFOLIATION CORROSION AT FRAME 87, Y=11, X=23865, Y= 260.  R & R AFT CABIN, RT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 14961842A9 IAW WO E175-53MR-094 REV 4 & WO 645756.
